Journal of the Iranian Statistical Society, Volume (5), No (1), Year (2006-8) , Pages (57-67)

Title : ( Almost sure convergence rates for the estimation of a covariance operator for negatively associated samples )

Authors: Hadi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

Abstract

Let {Xn, n  1} be a strictly sationary sequence of negatively associated random variables, with common continuous and bounded distribution function F. In this paper, we consider the estimation of the two-dimensional distribution function of (X1,Xk+1) based on histogram type estimators as well as the estimation of the covariance function of the limit empirical process induced by the sequence {Xn, n  1}. Then, we derive uniform strong convergence rates for two-dimensional distribution function of (X1,Xk+1) without any condition on the covariance structure of the variables. Finally, assuming a convenient decrease rate of the covariances Cov(X1,Xn+1), n  1, we introduce uniform strong convergence rate for covariance function of the limit empirical process.

Keywords

, Empirical process, histogram estimator, negative association, stationarity.